# SDR SWAA2022012129636

- Difficulty date: April 21, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 33,955 hours, 19,991 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Slider
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB UPPER FWD SLIDER IS CRACKED / REMOVED AND REPLACED RH HORIZONTAL STAB UPPER FWD SLIDER PER AMM 53-31-31.
